Open Access
Issue
RAIRO-Theor. Inf. Appl.
Volume 54, 2020
Article Number 2
Number of page(s) 4
DOI https://doi.org/10.1051/ita/2020003
Published online 20 March 2020
  1. K.A. Baker, G.F. McNulty and W. Taylor, Growth problems for avoidable words. Theoret. Comput. Sci. 69 (1989) 19–345. [Google Scholar]
  2. D.R. Bean, A. Ehrenfeucht and G.F. McNulty, Avoidable patterns in strings of symbols. Pacific J. Math. 85 (1979) 261–294. [Google Scholar]
  3. J.P. Bell and B.W. Madill, Iterative Algebras. Algebr. Represent. Theor. 18 (2015) 1533–1546. [Google Scholar]
  4. R.J. Clark, Avoidable formulas in combinatorics on words. Ph.D. thesis, University of California, Los Angeles. Available at http://www.lirmm.fr/~ochem/morphisms/clark˙thesis.pdf (2001). [Google Scholar]
  5. G. Gamard, P. Ochem, G. Richomme and P. Séébold, Avoidability of circular formulas. Theoret. Comput. Sci. 726 (2018) 1–4. [Google Scholar]
  6. L. Ilie, P. Ochem and J.O. Shallit, A generalization of repetition threshold. Theoret. Comput. Sci. 92 (2004) 71–76. [Google Scholar]
  7. P. Ochem, A generator of morphisms for infinite words. RAIRO: ITA 40 (2006) 427–441. [Google Scholar]
  8. A.I. Zimin, Blocking sets of terms. Math. USSR Sbornik 47 (1984) 353–364. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.